# SDR WRLA20120521544

- Difficulty date: May 21, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Aircraft time: 61,047 hours, 11,199 cycles
- Engine: Pwa PW4462
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND NOSE LANDING GEAR TRUNNION FITTING ON LEFT SIDE HAD CRACK STA Y=595 L=0.5".  IAW AMM 32-21-01-000-801 REV B REMOVED NOSE LANDING GEAR ASSY.  REPAIR THE CRACK AREA IAW SRM 53-10-14 FIGURE 202 RE. 49 REPAIR 2 IAW AMM 32-21-01-400 REINSTALLED NOSE LANDING GEAR
